Publication
Title
Edgeworth expansion of stochastic trading time
Author
Abstract
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0378-4371
Volume/pages
389:16(2010), p. 3179-3192
ISI
000279834400018
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.03.2011
Last edited 13.01.2018
To cite this reference